Zwei Erzeugnisse krumm-geometrischer Gebilde.

A. Milinowski

Journal für die reine und angewandte Mathematik (1874)

  • Volume: 78, page 175-176
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Milinowski, A.. "Zwei Erzeugnisse krumm-geometrischer Gebilde.." Journal für die reine und angewandte Mathematik 78 (1874): 175-176. <>.

author = {Milinowski, A.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {families of algebraic curves; envelope},
language = {ger},
pages = {175-176},
title = {Zwei Erzeugnisse krumm-geometrischer Gebilde.},
url = {},
volume = {78},
year = {1874},

AU - Milinowski, A.
TI - Zwei Erzeugnisse krumm-geometrischer Gebilde.
JO - Journal für die reine und angewandte Mathematik
PY - 1874
VL - 78
SP - 175
EP - 176
LA - ger
KW - families of algebraic curves; envelope
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.